# SDR DALA2021021700920

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR LOCATED FUSELAGE SKIN FROM FRAMES FR26 TO FR26.1 AND BETWEEN STRINGER S-1L AND S-1R UPPER FUSELAGE.  CORRECTIVE ACTION: EXISTING ALTERATION INSTALLED PER EO 2325-01059.  ASPER ER/A 588989-14 JOB COMPLETE.
